# SDR CA960328004

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Part number: 727452
- Condition: Faulty
- Location: #1 Stdby  Hyd
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)#1 STANDBY HYDRAULIC PUMP WOULD NOT COME ON LINE WHEN SELECTED FOR LANDING. CIRCUIT BREAKER FOUND FAULTY.
